# SDR SWAA2020042731494

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT REAR BULKHEAD LOWER SUPPORT STA. 947 AT FLOOR SUPPORT RBL. 13 APPROXIMATE WL 160 IS CORRODED TOP AND BOTTOM SURFACE / AFT CARGO REAR BULKHEAD SUPPORT STA 947 RBL 26 - LBL 26 WL 160 DOES NOT HAVE ENTRIES IN SRM. PART REPAIRABLE BY REPLACEMENT . REMOVED AND REPLACED IAW SRM 51-40-02-0G-0 & DWG 19A8117 REV - P/N 149A8118-29
